# SDR WVER2016031700003

- Difficulty date: March 17, 2016
- Submitted: March 17, 2016
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N506MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10073
- Aircraft time: 33,838 hours, 23,806 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Support Bracket
- Part number: CC67012904
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SLAT TRACK, 1-3 TRACK BOX, BRACKET, CRACKED.  REPAIRED IAW EO CL600-2C10-57-L03910A.
